Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nikki730

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Nikki730

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. My doctor said she has not herd of it and she has never done it before. She said the injection effects should have faded out of my system by now so she wasn't sure if it'd make a difference to inject saline in that site. She's willing todo it but just couldn't explain the effects.
  2. Has anyone used L'Oreal Paris Revitalift Derm Intensives Hyaluronic Acid Facial Serum-1 fl Oz On their indent/divot? I got one from the cortisone shot. I recently got a dent that I noticed 2 weeks after injection. I'm looking for solutions that will help speed the recovery.
  3. I wanted to get other people's opinions. I am very distraught over this. It's going on the 3rd week after having the injection and I see the dent nd feel the dent getting a slightly bit worse. My doctor and derm told me they never herd of saline injections. After the injections I went to a different dermotolgist she told me that the steroid stays in my body for 4 weeks. That the pimple shouldn't have been injected before they weren't large that she can tell they were over filled. I'm just so ups
  4. @krissypants30 @shadylee @tracy521 hello I am new at this I am in my 3rd week of having a cortisone shot and I'm noticing by my lip where I got the injection it indenting. I am super scared and I'm so affairs it's going to get worse. I herd horror story's about this. Will it fix itself? I'm so worried how long does it take to fill out? Will it get worse?
  5. How long does the steroid stay in your system for? I was told 72 hours but obliviously it has to be alot longer to still do damage to the skin 4 weeks later.
  6. @tracy521 @ice1234 Hello I saw your post on acne.org. I currently am experiencing the same thing! I got an injection in 3 spots on November 16th now it's the 29th and I noticed in each section around the actual cyst the skin is slight depressed. I can feel it with my finger and see it up close in the mirror. My question is will it get worse? Or could this be it and it'll get better? Is there anything I can do to speed up the healing process? It's right under my lip in the corner. I'm a wreck rig
  7. @beautifulambition the spots she injected weren't that big of cysts they were actually quiet small. I don't think she should have even done it. Obviously for the 3 spots to diviot 2 weeks later she had a heavy hand I'm not sure but I'm super worried it'll get worse. My doctor refused to do anything she said wait it out. She also said it could get worse in the 3rd week or stay the way it is. She told me it'll heal in 4 to 6 months. Idkno I feel hopeless and I honestly pray it doesn't get
  8. @beautifulambition how long does the injection stay in your system before it leaves? I'm really nervous it's been the end of 2 weeks and I have 3 small indents not noticeable unless I look close in the mirror. Is it possible to stay at this point or it'll get worse? My dermotolgist won't do a flush she said nothing can be done.
  9. I got an injection in 3 spots on November 16th now it's the 29th and I noticed in each section around the actual cyst the skin is slight depressed. I can feel it with my finger and see it up close in the mirror. My question is will it get worse? Or could this be it and it'll get better? Is there anything I can do to speed up the healing process? I'm a wreck right now.
  10. Hello I saw your post on acne.org. I currently am experiencing the same thing! I got an injection in 3 spots on November 16th now it's the 29th and I noticed in each section around the actual cyst the skin is slight depressed. I can feel it with my finger and see it up close in the mirror. My question is will it get worse? Or could this be it and it'll get better? Is there anything I can do to speed up the healing process? It's right under my lip in the corner. I'm a wreck right now.
  11. I got an injection in 3 spots on November 16th now it's the 29th and I noticed in each section around the actual cyst the skin is slight depressed. I can feel it with my finger and see it up close in the mirror. My question is will it get worse? Or could this be it and it'll get better? Is there anything I can do to speed up the healing process? I'm a wreck right now.
  12. Has anyone ever got a cortisone shot injected into a cyst? I did and I currently see a little bit of indenting I'm super scared it's going to get worse! Will it get worse? How long does it take to return to normal?
×